MathSciNet Relay Station
MathSciNet bibliographic data
MR1303663 (95j:03104) 03G30 (54C10)
Joyal, A.; Moerdijk, I. A completeness theorem for open maps. Ann. Pure Appl. Logic 70 (1994), no. 1, 51–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement